1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Starting Lantus solo star with victoza and metformin

Discussion in 'Diabetes Discussions' started by shardy, Jun 8, 2020.

  1. shardy

    shardy Type 2 · Member

    Messages:
    5
    Likes Received:
    0
    Trophy Points:
    41
    I have been hyperglycaemic for a few weeks and am struggling to control my levels. I am eating responsibly etc. My routine appointment with my diabetic nurse was over the phone and didn’t entirely go to plan. I wanted advice on moving to hflc diet (this seemed to make her a little angry - they don’t approve of keto in any shape or form)

    I have been told to start on insulin to bring down these levels. But that was it. My GP has been thoroughly confused as no type of insulin or dose was mentioned.

    We now know I am being started on 16 units of Lantus solostar to be combined with my victoza and metformin.

    Has anyone been on this combination before and have any advice

    My poor sugary little brain is very confused at the moment. I really am feeling the higher levels and am keeping an eye on my ketones like a good girl.

    My main worry is am I going down a slippery slope medication wise?

    I am type 2 diagnosed in my late twenties. A little overweight but not much more to lose and disabled. I find exercise extremely difficult as I cannot move as much as a regular person which makes weight loss all the more tricky. I don’t want to balloon on Lantus so am all a bit anxious about the new meds

    Sorry for the long ramble! Any advice would be amazing. Feeling a bit lost
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook